MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION ENERGEN? ICD; Implantable Cardioverter Defibrillator
Model Number E142
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) had an anomaly regarding battery longevity as the patient was in questioned while being in the hospital.Boston scientific technical services consultant (ts) referred the patient to the device following physician.At this time, this icd remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) had an anomaly regarding battery longevity as the patient was in questioned while being in the hospital.Boston scientific technical services consultant (ts) referred the patient to the device following physician.At this time, this icd remains in service.No adverse patient effects were reported.Additional information received indicates that this icd has reached elective replacement indicator and hospitalization was not related to our device.Subsequently, this icd was explanted and was replaced with different model.
 
Additional Manufacturer Narrative
This supplemental correction report was created to capture the additional information received which indicates that there were no anomalies on the device and no actions were taken.This observation no longer meets the definition of malfunction as it was confirmed that the device was operating normally.Amending mdr decision to mdr=no report.

Brand Name
ENERGEN? ICD
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50601125
Report Number2124215-2026-45691
Device Sequence Number21515695
Product Code LWP
UDI-Device Identifier00802526480737
UDI-Public(01)00802526480737(17)150130
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/30/2015
Device Model NumberE142
Device Catalogue NumberE142
Device Lot Number108671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/31/2026
09/28/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/09/2026
09/29/2026
Date Device Manufactured02/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale